# SDR 2025FA0000580

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N540SF
- Make and model: Bolkms BK117D3
- Aircraft serial: 21230
- Aircraft time: 979 hours, 2,480 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: B533K5672201
- Condition: Open
- Location: Epu
- Part time: 979 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EPU DOOR OPENED IN FLIGHT.  ADVISORY CAUTION WAS NOTED.  MADE PRECAUTIONARY LANDING AND CLOSED THE DOOR NO FURTHER ACTIONS NEEDED.
